# SDR IPXA2022060782928

- Difficulty date: May 21, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 32,458 hours, 21,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Angle
- Part number: 146N103072
- Part serial: NA
- Condition: Dented
- Location: Fr1540 Str 26lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:17/1LOWER AFT CARGO PIT AT FRAME 1540 LH SIDE BETWEEN STR 26L AND 27L HAS A .50" LONG BY .50" WIDE BY .050" DEEP DENT ON THE UPPER FLANGE OF FRAMEREPAIRED PER SRM 53-00-07-2R-5
